Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 47125, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/47125

Sample-path analysis of the proportional relation and its constant for discrete-time single-server queues

1Department of Mathematics and Telecommunication Mathematics Research Center, Korea University, Seoul 136-701, Korea
2Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, Tokyo 152-8552, Japan

Received 22 December 2004; Revised 8 April 2005; Accepted 12 April 2005

Copyright © 2006 Fumio Ishizaki and Naoto Miyoshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Chao and M. Miyazawa, “On truncation properties of finite-buffer queues and queueing networks,” Probability in the Engineering and Informational Sciences, vol. 14, no. 4, pp. 409–423, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Glasserman and W.-B. Gong, “Time-changing and truncating K-capacity queues from one K to another,” Journal of Applied Probability, vol. 28, no. 3, pp. 647–655, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W.-B. Gong and K. Gong, “On-line estimation of buffer size effect in M/G/1/K queue and its application,” in Proceedings of 28th IEEE Conference on Decision and Control (Florida, 1989), vol. 2, pp. 1087–1092, IEEE, New York, 1989. View at Google Scholar
  4. F. Ishizaki, G. C. Lin, and T. Suda, “An application of the proportional relation to concurrent estimation,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 48, no. 10, pp. 1861–1865, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Ishizaki and T. Takine, “Loss probability in a finite discrete-time queue in terms of the steady state distribution of an infinite queue,” Queueing Systems. Theory and Applications, vol. 31, no. 3-4, pp. 317–326, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Keilson and L. D. Servi, “Blocking probability for M/G/1 vacation systems with occupancy level dependent schedules,” Operations Research, vol. 37, no. 1, pp. 134–140, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Miyoshi and F. Ishizaki, “A unified approach to the proportional relation for discrete-time single-server queues,” Queueing Systems. Theory and Applications, vol. 42, no. 2, pp. 201–212, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet